# SDR UPS99830546

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON AFT PRESS BULKHEAD FLOORBOARD SUPPORT ANGLE ABOVE LONG 32R.  EXFOLIATED BEYOND LIMITS IAW DC8 SRM 53-2-0.  FABBED NEW ANGLE IAW DWR NR 5753522.  LOCATED, DRILLED AND DEBURRED NEW ANGLE, OK TO TREAT IAW DC8 SRM 51-3-2.
